MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t (b)(6) 02-010-03-0240 - logic cr femoral cem, left, sz 4 (b)(6) 200-05-26 - inset patella 26mm (b)(6).
 
Event or Problem Description
As reported, approximately 6 years and 7 months post the initial left total knee arthroplasty (tka), the patient presented to the surgeon's office complaining about their left knee.The patient reported pain, instability and dissatisfaction.The patient has a recalled poly insert.The x-ray shows osteolysis.The patient underwent revision surgery and the femoral component and poly were revised.The patient was revised to femoral cc revision component and psc poly implant.The surgeon wanted to upsize the femur component knowing that it is off-label if keeping the current tibia implant.The tibia component was well fixed and the surgeon trialed a psc poly implant for that size tibia.The surgeon was happy with the articulation and stability.The patient was implanted with the revision components and left the or stable.There was no reported breakage of a device or surgical delay/prolongation.Related report: 1038671-2024-03848.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3, h6 type of investigation, investigation findings, investigation conclusions.The following sections were corrected: h6 clinical code.H3: the revision reported was likely the result of prosthesis wear.Potential causes of the polyethylene wear may be related to inclusion of the polyethylene in the packaging recall, high contact stress to the knee in flexion, the alleged joint instability, patient-related issues, or any combination of the listed factors.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20416158
Report Number1038671-2024-03909
Device Sequence Number20885375
Product Code JWH
UDI-Device Identifier10885862174512
UDI-Public10885862174512
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Catalogue Number02-012-49-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale